×

Found 28 Documents (Results 1–28)

Uniform bounds for rational points on cubic hypersurfaces. (English) Zbl 1397.11117

Dieulefait, Luis (ed.) et al., Arithmetic and geometry. Proceedings of the research conference of the trimester, Bonn, Germany, April 15–19, 2013. Cambridge: Cambridge University Press (ISBN 978-1-107-46254-0/pbk; 978-1-316-10687-7/ebook). London Mathematical Society Lecture Note Series 420, 401-421 (2015).
MSC:  11G35 14G05
PDF BibTeX XML Cite

Counting rational points on algebraic varieties. (English) Zbl 1152.11027

Friedlander, J.B. (ed.) et al., Analytic number theory. Lectures given at the C.I.M.E. summer school held in Cetraro, Italy, July 11-18, 2002. Berlin: Springer (ISBN 3-540-36363-7/pbk). Lecture Notes in Mathematics 1891, 51-95 (2006).
Reviewer: B. Z. Moroz (Bonn)
PDF BibTeX XML Cite
Full Text: DOI Link

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field